North Dakota, 2011

Tornadoes and Flood in North Dakota, July 10, 2011

July 10, 2011 · NWS BIS · 37 events in 11 counties and zones

A strong upper level jet streak moving into the region triggered scattered elevated thunderstorm activity during the late morning hours of July 10th over southwest North Dakota. Large hail up to two inches in diameter was reported with these storms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$3.1 million
Crop damage
$1.0 million
Events
37

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BIS wrote it up.

A strong upper level jet streak moving into the region triggered scattered elevated thunderstorm activity during the late morning hours of July 10th over southwest North Dakota. Large hail up to two inches in diameter was reported with these storms. As the aerial coverage of storms became more widespread, Severe Thunderstorm Watch number 616 was issued. Once the storms advected to the east into south central and southeast North Dakota during the afternoon, they became rooted in the boundary layer and became much more intense necessitating the issuance of Tornado Watch number 617. Considerable veering winds with height, strong instability, and favorable deep layer sheer produced a favorable environment for very large hail, damaging winds, and isolated tornadoes.

Multiple severe thunderstorm warnings and several tornado warnings were issued during this event. Numerous reports of large hail and destructive thunderstorm winds were received. After in depth investigation including two separate storm damage surveys, it was concluded that four confirmed tornadoes occurred during this event, including EF2 tornado damage seven miles south of Napoleon.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jul 10, 7:45 AM MST, 1 hour earlier.

Area forecast discussion, Jul 10, 7:45 AM MST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
945 AM CDT SUN JUL 10 2011

.UPDATE...ADJUSTED HOURLY TEMPERATURE/DEWPOINT/WIND GRIDS TO
ACCOUNT FOR CURRENT OBS/TRENDS.

&&

.DISCUSSION...ELEVATED CONVECTION HAS BEGUN OVER SOUTHWESTERN AND
SOUTH CENTRAL NORTH DAKOTA IN THE RRQ OF A 105-KNOT JET STREAK THIS
MORNING. THE 12Z KBIS SOUNDING SHOWS A DEEP DRY LAYER BELOW 650MB.
HOWEVER...THE BOUNDARY LAYER IS EXPECTED TO MOISTEN THROUGH THE DAY AS
BOUNDARY LAYER MOISTURE ADVECTS INTO SOUTH CENTRAL AND
SOUTHEASTERN NORTH DAKOTA THROUGH THE AFTERNOON (THE 12Z KABR
SOUNDING SHOWS A MOIST LAYER FROM THE SFC-800MB). THE ELEVATED
CONVECTION WILL LIKELY BECOME ROOTED IN THE MIXED LAYER BY THE
AFTERNOON WITH STRONG TO SEVERE THUNDERSTORMS EXPECTED TO DEVELOP
SOUTH OF I-94 AND EAST OF THE MISSOURI RIVER. THE CURRENT FORECAST
REFLECTS THIS THREAT SO WILL NOT MODIFY THE POP/WX GROUPS FOR THIS
UPDATE.

&&

.AVIATION...WITH CONVECTIVE ALTO CUMULUS ALREADY FORMING
SOUTHWEST OF KBIS AND MOVING EAST AND NORTH EAST...ADDED CB AND
VCTS RESPECTIVELY TO KBIS AND KJMS AERODROME FORECAST.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

TM...SHORT TERM
HW...AVIATION
Hazardous weather outlook, Jul 10, 2:55 AM MST, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
455 AM CDT SUN JUL 10 2011

NDZ001-002-009-010-017-018-031>033-040-041-043-044-111000-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
455 AM CDT SUN JUL 10 2011 /355 AM MDT SUN JUL 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS MUCH OF WESTERN NORTH
DAKOTA MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ019>023-025-034>037-042-045>048-050-051-111000-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
455 AM CDT SUN JUL 10 2011 /355 AM MDT SUN JUL 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTH CENTRAL AND
SOUTHEASTERN NORTH DAKOTA TODAY. SOME OF THESE STORMS MAY BECOME
STRONG TO SEVERE SOUTH OF I-94 AND EAST OF THE MISSOURI RIVER BY
THIS AFTERNOON AND INTO THE EVENING HOURS. THE PRIMARY THREATS
SHOULD BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ003>005-011>013-111000-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
455 AM CDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JV

In the hours before

Special weather statement, Jul 10, 8:10 AM MST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 AM CDT SUN JUL 10 2011

NDZ033-034-041-042-101615-
GRANT-HETTINGER-MORTON-STARK-
910 AM MDT SUN JUL 10 2011

...SPECIAL WEATHER STATEMENT...

AT 906 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING THUNDERSTORM OVER NORTH CENTRAL HETTINGER COUNTY...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  HEART BUTTE DAM...    GLEN ULLIN...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HEINERT

The radar

The Bismarck radar (KBIS), 110 km away, was scanning. The volume nearest the first event began at 15:46 UTC.

Open the radar archive at this moment

Event by event

18 thunderstorm wind, 13 hail, 5 tornado, 1 flood. Local standard time, as filed.

Hail, Hettinger

When
July 10, 8:45 AM MST to 8:50 AM MST
Where
Hettinger County, 14.49 mi N of Burt
Measured
1 in hail
Reported by
Mesonet
Coordinates
46.579, -102.181

Hail, Stark

When
July 10, 9:15 AM MST to 9:20 AM MST
Where
Stark County, 5.61 mi S of Gladstone
Measured
2 in hail
Reported by
Public
Coordinates
46.790, -102.570

The hail size was estimated by a photo provided by broadcast media. No damage was reported with this large hail.

Hail, Grant

When
July 10, 9:30 AM MST to 9:35 AM MST
Where
Grant County, 18.66 mi N of Elgin Muni Arpt
Measured
2 in hail
Reported by
Public
Coordinates
46.670, -101.830

Mostly pea size hail with a few larger hail stones.

Hail, Morton

When
July 10, 10:30 AM CST to 10:36 AM CST
Where
Morton County, 5.61 mi SSE of Glen Ullin
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
46.750, -101.770

Hail, Morton

When
July 10, 10:50 AM CST to 10:55 AM CST
Where
Morton County, 5.61 mi SSE of Glen Ullin
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
46.750, -101.770

Hail, Morton

When
July 10, 11:02 AM CST to 11:07 AM CST
Where
Morton County, 8.64 mi W of Almont
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.710, -101.680

Thunderstorm Wind, Morton

When
July 10, 11:10 AM CST to 11:25 AM CST
Where
Morton County, 4.86 mi S of Mandan Muni Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.700, -100.890

The strong winds lasted 15 minutes.

Hail, Burleigh

When
July 10, 11:21 AM CST
Where
Burleigh County, 4.31 mi SE of (Bis)bismarck Muni A
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
46.740, -100.680

Thunderstorm Wind, Morton

When
July 10, 12:14 PM CST to 12:19 PM CST
Where
Morton County, 8.43 mi S of Sweet Briar
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
46.710, -101.210

Estimated winds of 60 miles per hour was reported by the public.

Hail, Morton

When
July 10, 12:43 PM CST to 12:53 PM CST
Where
Morton County, 2.51 mi NE of St Anthony
Measured
1 in hail
Reported by
COOP Observer
Coordinates
46.650, -100.890

Thunderstorm Wind, Morton

When
July 10, 12:45 PM CST to 12:50 PM CST
Where
Morton County, Huff
Measured
65 kt (75 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
46.620, -100.650

Strong thunderstorm winds uprooted two foot in diameter oak trees near Huff.

Hail, Sioux

When
July 10, 11:50 AM MST to 11:57 AM MST
Where
Sioux County, 11.48 mi WNW of Selfridge
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
46.110, -101.140

Hail, Burleigh

When
July 10, 12:50 PM CST to 1:05 PM CST
Where
Burleigh County, 2.13 mi SSW of (Bis)bismarck Muni A
Measured
1.25 in hail
Property damage
$150,000
Reported by
NWS Employee
Coordinates
46.750, -100.760

About a dozen homes in Falconer Estates subdivision had roof and gutter damage from the large hail.

Thunderstorm Wind, Burleigh

When
July 10, 12:52 PM CST to 12:59 PM CST
Where
Burleigh County, 4.31 mi SE of (Bis)bismarck Muni A
Measured
65 kt (75 mph) estimated gust
Reported by
NWS Employee
Coordinates
46.740, -100.680

Penny size hail accompanied the strong winds.

Hail, Burleigh

When
July 10, 12:53 PM CST to 12:59 PM CST
Where
Burleigh County, 4.19 mi SE of (Bis)bismarck Muni A
Measured
1 in hail
Reported by
NWS Employee
Coordinates
46.730, -100.700

Thunderstorm Wind, Burleigh

When
July 10, 1:14 PM CST to 1:24 PM CST
Where
Burleigh County, 3.52 mi SW of Moffit to 2.32 mi S of Moffit
Measured
83 kt (96 mph) estimated gust
Property damage
$250,000
Reported by
NWS Storm Survey
Coordinates
46.650, -100.340

Double poled wood transmission lines were snapped in half. A heavy ranch sign with three foot long concrete anchors was ripped out of the ground. A camper was flipped off of the highway and tossed over a tree row 25 yards from the road.

Thunderstorm Wind, Emmons

When
July 10, 1:15 PM CST to 1:28 PM CST
Where
Emmons County, Hazelton
Measured
83 kt (96 mph) measured gust
Property damage
$150,000
Reported by
NWS Storm Survey
Coordinates
46.480, -100.280

Winds were measured with a home anemometer near Hazelton. Extensive tree damage occurred in Hazelton, with three to six inch in diameter branches blown off of trees. A gas station on the west side of Hazelton sustained damage to the canopy over the gas pumps.

Thunderstorm Wind, Emmons

When
July 10, 1:24 PM CST to 1:29 PM CST
Where
Emmons County, 5.85 mi NNE of Hazelton Arpt
Measured
61 kt (70 mph) estimated gust
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
46.560, -100.230

Minor wind damage occurred at a farmstead. Shingles were blown off of a trailer home, and a small building was blown over.

Thunderstorm Wind, Sioux

When
July 10, 12:33 PM MST to 12:39 PM MST
Where
Sioux County, 0.69 mi N of Ft Yates
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.090, -100.630

One inch in diameter hail was also reported.

Thunderstorm Wind, Emmons

When
July 10, 1:33 PM CST to 1:38 PM CST
Where
Emmons County, 1.58 mi ESE of Braddock
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
46.560, -100.050

Strong thunderstorm winds occurred two miles east of Braddock.

Hail, Sioux

When
July 10, 12:33 PM MST to 12:39 PM MST
Where
Sioux County, 0.69 mi N of Ft Yates
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.090, -100.630

Thunderstorm Wind, Logan

When
July 10, 1:35 PM CST to 1:40 PM CST
Where
Logan County, 0.69 mi N of Napoleon
Measured
74 kt (85 mph) estimated gust
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
46.510, -99.770

Strong thunderstorm winds damaged several empty grain bins.

Hail, Sioux

When
July 10, 12:40 PM MST to 12:49 PM MST
Where
Sioux County, 2.07 mi S of Ft Yates
Measured
2 in hail
Reported by
Public
Coordinates
46.050, -100.630

Tornado, Logan

When
July 10, 1:40 PM CST to 1:59 PM CST
Where
Logan County, 6.92 mi S of Napoleon to 3.67 mi E of Burnstad
Rating
EF2
Path length
11.98 mi
Path width
50 yd
Property damage
$450,000
Reported by
NWS Storm Survey
Coordinates
46.401, -99.792

A National Weather Service storm survey confirmed that an EF2 tornado on the Enhanced Fujita Scale touched down around seven miles south southwest of Napoleon, then moved east southeast before lifting four miles east of Burnstad. No fewer than three farmsteads were damaged along the path of the tornado. The worst damage occurred seven miles south southwest of Napoleon, where the tornado picked up and threw an 18 thousand bushel grain bin 250 yards, and also destroyed 1,800 feet of shelter belt trees near 100 feet tall. East southeast of this farmstead, the tornado lifted and rolled a ten ton grain bin three quarters of one mile to another farmstead, where it impacted and damaged a barn. The damage corresponded to EF2 on the Enhanced Fujita Scale. From that it was determined that wind speeds with this tornado were around 120 miles per hour.

Tornado, McIntosh

When
July 10, 2:34 PM CST to 2:39 PM CST
Where
McIntosh County, 0.96 mi W of Ashley to 1.06 mi SW of Ashley
Rating
EF0
Path length
0.93 mi
Path width
20 yd
Reported by
Law Enforcement
Coordinates
46.030, -99.390

A tornado touched down in a field near Ashley. No damage was reported with this tornado.

Thunderstorm Wind, Dickey

When
July 10, 2:40 PM CST to 2:49 PM CST
Where
Dickey County, 10.54 mi W of Merricourt
Measured
70 kt (81 mph) estimated gust
Property damage
$15,000
Reported by
Mesonet
Coordinates
46.210, -98.970

Strong thunderstorm winds blew over a grain bin.

Thunderstorm Wind, Dickey

When
July 10, 2:40 PM CST to 3:50 PM CST
Where
Dickey County, 9.82 mi NW of Merricourt to 3.82 mi ESE of Oakes
Measured
109 kt (125 mph) estimated gust
Property damage
$1.3 million
Crop damage
$1.0 million
Reported by
NWS Storm Survey
Coordinates
46.280, -98.919

A National Weather Service Storm Survey was conducted across Dickey County. Widespread mature hardwood trees were snapped or uprooted along a 45 mile long and 4 mile wide damage swath, along with thousands of acres of crop damage due to wind driven hail. Several communities along the damage path also had severe wind damage. Near Merricourt, damage was observed to a home and to several farm vehicles. In Monango, extensive tree damage was observed, including a large hardwood tree with the diameter of 22 inches. A pole barn and two grain bins were destroyed two miles south of Fullerton, along with several large trees snapped or uprooted. Around Oakes, numerous buildings sustained heavy damage, along with the destruction of a 200 foot radio station tower. Damage across Dickey County was extensive.

Tornado, Dickey

When
July 10, 2:48 PM CST to 2:50 PM CST
Where
Dickey County, 5.97 mi NW of Merricourt to 5.5 mi NW of Merricourt
Rating
EF1
Path length
0.49 mi
Path width
25 yd
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
46.260, -98.840

A National Weather Service storm survey confirmed that an EF1 tornado on the Enhanced Fujita Scale briefly touched down five miles northwest of Merricourt. There was an eye witness to the tornado. A pole barn was damaged along with numerous trees snapped. The damage corresponded to low end EF1 on the Enhanced Fujita Scale. From that it was determined that wind speeds were on the order of 90 miles per hour.

Flood, Dickey

When
July 10, 3:00 PM CST to 11:00 PM CST
Where
Dickey County, 6.06 mi W of Forbes to 8.81 mi SE of Ludden
Cause
Heavy Rain
Property damage
$500,000
Reported by
Emergency Manager
Coordinates
45.936, -98.904

Persistent thunderstorms with heavy rain over a long period of time brought widespread flooding to many county and township roads across Dickey County.

Thunderstorm Wind, La Moure

When
July 10, 3:02 PM CST to 3:06 PM CST
Where
La Moure County, 8.61 mi W of Edgeley
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
46.360, -98.880

Small hail accompanied the strong winds.

Tornado, Dickey

When
July 10, 3:04 PM CST to 3:06 PM CST
Where
Dickey County, 0.48 mi W of Monango to 0.16 mi SW of Monango
Rating
EF0
Path length
0.38 mi
Path width
25 yd
Reported by
Trained Spotter
Coordinates
46.170, -98.590

A trained weather spotter reported a tornado on the ground near Monango. Very strong straight line winds were also reported. Damage was associated with the straight line winds. The tornado was reported in the open country with no damage attributed to it.

Thunderstorm Wind, McIntosh

When
July 10, 3:09 PM CST to 3:13 PM CST
Where
McIntosh County, 12.05 mi ESE of Ashley
Measured
52 kt (60 mph) estimated gust
Property damage
$7,000
Reported by
Trained Spotter
Coordinates
45.960, -99.140

Strong thunderstorm winds blew shingles off of a roof.

Thunderstorm Wind, La Moure

When
July 10, 3:30 PM CST
Where
La Moure County, 5.76 mi W of Edgeley
Measured
70 kt (81 mph) estimated gust
Property damage
$25,000
Reported by
Storm Chaser
Coordinates
46.360, -98.820

Strong thunderstorm winds blew grain bins over.

Thunderstorm Wind, Dickey

When
July 10, 3:31 PM CST
Where
Dickey County, 0.84 mi NW of Fullerton
Measured
70 kt (81 mph) estimated gust
Property damage
$25,000
Reported by
Trained Spotter
Coordinates
46.180, -98.430

Strong thunderstorm winds blew numerous tree branches down.

Tornado, Dickey

When
July 10, 3:35 PM CST to 3:36 PM CST
Where
Dickey County, 3.11 mi SSW of Glover to 3.16 mi SSW of Glover
Rating
EF0
Path length
0.14 mi
Path width
20 yd
Reported by
Public
Coordinates
46.190, -98.160

A visual confirmation of a brief tornado touchdown was received. The tornado was reported to have touched down in open fields northwest of Oakes, with no damage attributed to it.

Thunderstorm Wind, Dickey

When
July 10, 3:35 PM CST
Where
Dickey County, 0.48 mi E of Ellendale
Measured
70 kt (81 mph) estimated gust
Property damage
$15,000
Reported by
Amateur Radio
Coordinates
46.000, -98.510

Strong thunderstorm winds resulted in roof damage.

Thunderstorm Wind, Dickey

When
July 10, 3:42 PM CST
Where
Dickey County, 0.69 mi N of Ludden
Measured
70 kt (81 mph) estimated gust
Property damage
$50,000
Reported by
Amateur Radio
Coordinates
46.010, -98.130

Strong thunderstorm winds resulted in numerous trees and branches blown down around Ludden.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Dakota in 2011Every state in 2011This day in weather historyThe tornado archive for North Dakota, 2011Warnings in North Dakota, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 320048, 320042, 320043, 320044, 320045, 320046, 320049, 320047, 321852, 321856, 321993, 321853, 321994, 321995, 321996, 321997, 321998, 322000, 321854, 322002, 322003, 322004, 321855, 322007, 322014, 322015, 323185, 322016, 323186, 322017, 322019, 323180, 323181, 323182, 322020, 323183, 323184.